Extremal trees for the Randić index

Jahanbani, Akbar, Shooshtari, Hajar and Shang, Yilun (2022) Extremal trees for the Randić index. Acta Universitatis Sapientiae, Mathematica, 14 (2). pp. 239-249. ISSN 1844-6094

10.2478_ausm-2022-0016.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives 4.0.

Download (345kB) | Preview
Official URL: https://doi.org/10.2478/ausm-2022-0016


Graph theory has applications in various fields due to offering important tools such as topological indices. Among the topological indices, the Randić index is simple and of great importance. The Randić index of a graph d4a2; can be expressed as R ( G ) = ∑ x y ∈ Y ( G ) 1 τ ( x ) τ ( y ) Rłeft( G \right) = \sum\nolimitsxy \in Yłeft( G \right) 1 øver \sqrt τ łeft( x \right)τ łeft( y \right) , where d4b4;(d4a2;) represents the edge set and τ(x) is the degree of vertex x. In this paper, considering the importance of the Randić index and applications two-trees graphs, we determine the first two minimums among the two-trees graphs.

Item Type: Article
Uncontrolled Keywords: Randic' c index, two-tree graphs
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Computer and Information Sciences
Depositing User: John Coen
Date Deposited: 30 Jan 2023 14:57
Last Modified: 31 Jan 2023 08:13
URI: https://nrl.northumbria.ac.uk/id/eprint/51273

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics